# SDR ASAA2016060716976

- Difficulty date: June 7, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 2,500 hours, 806 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TEMP LEFT FMC FAIL. RETURNED TO NORMAL OPS BEFORE QRH PROCEDURES COULD BE ACCOMPLISHED.  LASTED 60 SECONDS AT THE MOST.  ACFT GROUNDED. ACCOMPLISHED FIM 34-61, TASK 801, FMC BITE PROCEDURE ALL OK.
